T Nation

Yohimbe and long term side effects

I planning on starting a cycle of Yohimbe to remove fat deposits. In a few weeks Ill also be taking this with Tribulus. Now I don’t have any problem whatsoever “getting it up” and never have. What I am afraid of is that if I take two drugs at once that both cause increased erection funtioning, will my body naturally try and adjust and stop functioning after I stop? I couldn’t imagine dealing with that, if this happened.

I only plan on tribulus for about 25 days, and yohimbe for about 35 (But if it wont hurt functioning, Ill use yohimbe longer). From my nutritional program and other supplements (Methoxy, whey, glutamine, EFA’s), my T levels will be really high during this time. So Im also paranoid about what happens immediately after I stop the stacks; the sudden lowering of T, the absence of Yohimbe and Tribulus. BTW, I am currently 90 Kg, and planned on taking 24 mg of Yohimbe a day: the dosage that I found from an article on this website. Do I have anyhting to worry about in the bedroom when Im done?